Endpoint extendable paths in tournaments

Fudree, RJ and Gyárfás, András (1996) Endpoint extendable paths in tournaments. JOURNAL OF GRAPH THEORY, 23 (3). pp. 303-307.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1154

Update Item Update Item